Need IMMEDIATE HELP.

Discussion in 'I Have a Question...' started by Unregisteredneedhelpnowxx, Jan 26, 2009.

Thread Status:
Not open for further replies.
  1. I took painkillers a couple of hours ago and my anti depressants as usual. I have an extremely sore head now( the top of my head) and my hand is swollen. I just found us that these specific painkillers can severely interact with the anti depressants I am taking. I can't see my doctor today. What should I do?
     
  2. Pécheur

    Pécheur Account Closed

    Go to A & E or ER depending on where you are, it's best to check it out hun, sounds like a reaction. They won't mind you going.

    Please go check it out, take care and let me know how it goes.
     
  3. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    I agree you need to go to the ER and let them know what you took. I OD'd on painkillers mixed with an anxiety med and when I woke up my feet, ankles, and hands were all swollen. They admitted me right away because they thought it might affect my heart. I was in there for four days being monitered. So like I said stop what your doing and get to the hospital.!~Joseph~
     
Thread Status:
Not open for further replies.